A linearly ordered ring whose theory admits elimination of quantifiers is a real closed field

Research output: Contribution to journalArticlepeer-review

Abstract

Linearly ordered rings and preordered fields whose first order theory admits quantifier elimination are shown to be real closed fields.

Original languageEnglish (US)
Pages (from-to)97-100
Number of pages4
JournalProceedings of the American Mathematical Society
Volume79
Issue number1
DOIs
StatePublished - May 1980
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A linearly ordered ring whose theory admits elimination of quantifiers is a real closed field'. Together they form a unique fingerprint.

Cite this